RUS  ENG
Full version
JOURNALS // Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva // Archive

Zhurnal SVMO, 2014, Volume 16, Number 1, Pages 16–23 (Mi svmo447)

First-order regularized iterative methods for mixed variational inequalities

I. P. Ryazantseva

Nizhny Novgorod State Technical University

Abstract: First-order regularized iterative methods by operator and by functional are constructed for mixed variational inequalities in Hilbert space with monotone operator and property convex functional. Sufficient conditions of convergence to normal solution of initial problem are obtained.

Keywords: mixed variational inequality, iterative method, monotone operator, convex functional, convergence, normal solution.

UDC: 519.624.8

Received: 18.07.2014



© Steklov Math. Inst. of RAS, 2025